# SDR NACA2022053100001

- Difficulty date: May 31, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,518 hours, 19,289 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 2 MESSAGE, LOWER EICAS. TRANSFERRED TO MEL 26-11-01-01 ON 5/31/22 AT 0530Z NO MAINT ACTION REQUIRED, PLACARD INSTALLED, CAT C
